| Catalog Number |
04541065001 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event occurred outside of the united states while this product is not sold in the united states, it is like or similar to a product marketed in the united states.
Event or Problem Description
It was reported that the infusion set was leaking between the tubing, cartridge and adapter resulting in elevated blood glucose levels.